# SDR FDEA200907282809

- Difficulty date: July 28, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 57,193 hours, 13,050 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSP CARRIED OUT.  FOUND 07 EA   HOLES WITH CRACKED INDICATION AT LT WING LWR SKIN OUTER WING FUEL TANK PANEL CUT OUT BETWEEN XORS 683.400 AND XORS 713.600.   REPAIR CARRIED OUT AS PER E.A. 1-5710-132718,  REPAIR CLASSIFIED MINOR AS PER GMM 6-2-100, REVISION 107.
